# SDR DALA2024062606527

- Difficulty date: June 25, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 73,713 hours, 24,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 OVERHEAD EXIT SIGN, ABEAM ROW 35 IS BROKEN. CORRECTIVE ACTION: RESECURED SIGN PER B757 AMM 33-51. (6190238)
